A Time-Oscillating Hartree-Type Schrödinger Equation
Xu Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We consider the time-oscillating Hartree-type Schrödinger equation , where is a periodic function. For the mean value of , we show that the solution converges to the solution of for their local well-posedness and global well-posedness.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/950132.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/950132.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:950132
DOI: 10.1155/2014/950132
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().